# SDR 9500975525

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525US
- Make and model: Boeing 757251
- Aircraft serial: 23619
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3511
- Condition: Damaged
- Location: Fs 1300-1400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE FUSELAGE BELLY SKIN FROM FS 1300 - 1400, STR 26L TO 26R WAS FOUND WITH NICKS AND SCRATCHES CAUSED BY CARGO NETS.  INSTALLED REPAIR DOUBLER PER NWA EA 55-093699.
